Maximal Lyapunov exponent of a co-dimension two bifurcation system excited by a white noise

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

12 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)653-668
Journal / PublicationInternational Journal of Non-Linear Mechanics
Issue number5
Publication statusPublished - Jun 2005
Externally publishedYes


In this paper, we evaluate the maximal Lyapunov exponent for a co-dimension two bifurcation system, which is on a three-dimensional central manifold and is subjected to a parametric excitation by a white noise. Through a perturbation method, we obtain the explicit asymptotic expressions of the maximal Lyapunov exponent for three cases, in which different forms of the coefficient matrix that are included in the noise excitation term are assumed. © 2004 Elsevier Ltd. All rights reserved.

Research Area(s)

  • Diffusion process, FPK equation, Maximal Lyapunov exponent, Singular point